Continuous and Discrete Clebsch Variational Principles

File Description SizeFormat 
Clebsch.pdfAccepted version590.78 kBAdobe PDFView/Open
Title: Continuous and Discrete Clebsch Variational Principles
Authors: Cotter, CJ
Holm, DD
Item Type: Journal Article
Issue Date: 1-Apr-2009
URI: http://hdl.handle.net/10044/1/12768
DOI: http://dx.doi.org/10.1007/s10208-007-9022-9
ISSN: 1615-3375
Publisher: SPRINGER
Start Page: 221
End Page: 242
Journal / Book Title: FOUNDATIONS OF COMPUTATIONAL MATHEMATICS
Volume: 9
Issue: 2
Copyright Statement: © SFoCM 2007
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx